# SDR RAIA980520

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N564HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41081
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003360948
- Condition: Failed
- Location: E/E Comp
- Part time: 4,266 hours
- Stage of operation: CR
- Nature of condition: I, J
- Precautionary procedure: A

## Discrepancy

FLT 7516 - STL - CAPTAINS AHRS FAILED IN FLIGHT.  MAINTENANCE INSPECTED AND REPLACED CAPTAINS AHRS COMPUTER.  (M)
